MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG MP RECONSTRUCTION SYSTEM; NECK SEGMENT, WITH SUTURE HOLES, STANDARD, UNCEMENTED, L= 35 MM, CCD 126°

WALDEMAR LINK GMBH & CO. KG MP RECONSTRUCTION SYSTEM; NECK SEGMENT, WITH SUTURE HOLES, STANDARD, UNCEMENTED, L= 35 MM, CCD 126°
Model Number 99-0984/32
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A recall of affected devices will be conducted under r-2024-09.
 
Event or Problem Description
The labels (main label as well as patient label) indicate a size xxl, although this is a standard-size neck segment.
 
Additional Manufacturer Narrative
The recall r-2024-09 was initiated and all affected devices have been removed from the us market.This is the final supplemental report, the complaint is closed.
 
Event or Problem Description

Brand Name
MP RECONSTRUCTION SYSTEM
Common Device Name
NECK SEGMENT, WITH SUTURE HOLES, STANDARD, UNCEMENTED, L= 35 MM, CCD 126°
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
annerike tizia hucklenbroch
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key20785194
Report Number3004371426-2024-00077
Device Sequence Number18400223
Product Code JDI
UDI-Device Identifier04026575409785
UDI-Public04026575409785
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K142187
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number99-0984/32
Device Catalogue Number99-0984/32
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2024
Supplement Date Received by Manufacturer11/19/2024
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown